# SDR AALA202311137705

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 94 hours, 11,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: M33400
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MDCR INTERIOR EXIT SIGN AND MDCR WALL EXTERIOR EMERGENCY LIGHT INOPERATIVE. MANTENANCE REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51-06.
